For those times when..........

Aging brings changes - some good, some not so much.
blitzweed
Twin size
Posts: 46
Joined: Tue Jan 25, 2011 2:03 am
Date of your marriage (past or future): March 29th, 1975
Gender: Couple
Location: UK

For those times when..........

Postby blitzweed » Wed Jan 26, 2011 7:34 am

you know.....youve had heart surgery, your medication can sometimes lead to a visit from Mr. Floppy when Mr. Stiffy should be in residence!

2 questions:-

What do you do then??? [I'm not saying that it happens to any of the feisty seniors on here!] I tend to kiss Dw's feet, which sometimes works but......?

Has anybody bought a hollow strap-on dildo to use on their DW?

You can pm if you don't want to admit to either.

GaryP74

Re: For those times when..........

Postby GaryP74 » Wed Jan 26, 2011 8:02 am

Yes. Some of the same mechanisms which cause one to need heart surgery also cause Mr. Floppy.

I'm not "senior" yet, one medication I take for high blood pressure can have a sexually-inhibiting effect, and I have low testosterone. This is being found to be associated with a syndrome of diseases, including high blood pressure and diabetes and metabolic disorder. Mr. Floppy visits me sometimes. I discussed getting a toy with DW, she didn't want to do this. She may change her mind someday, and if she does, I will get one. However, for now, I provide her orgasms with my mouth and hands, and she likes this. So Mr. Floppy isn't really an issue for us. Sometimes Mr. Floppy doesn't show up, and Mr. Happy gets happy.

There are good results from testosterone replacement being reported by people of all ages, this is being tried on me now. There are also some drugs like Viagra which provide Mr. Stiffy instead of Mr. Floppy with pretty good success. I haven't tried any of these, but I'm going to ask my doc at next appointment. There are a few on here who may answer about this, they have experience.

The contraindication for these drugs is the use of nitrates (Imdur, nitroquick, etc) for angina. They can cause the BP to go really low because of interaction with these drugs. Some people with heart disease depend on these meds, others don't.

blitzweed
Twin size
Posts: 46
Joined: Tue Jan 25, 2011 2:03 am
Date of your marriage (past or future): March 29th, 1975
Gender: Couple
Location: UK

Re: For those times when..........

Postby blitzweed » Thu Jan 27, 2011 2:33 am

The medication I take is just a cover as I have never had high BP or high chol. I was given some Cialis but I took one look at the side effects and didnt use it!
It sometimes happens if we enjoy foreplay so much that Mr. Floppy makes an appearance, tiredness and the timing of the med. all play a part.

User avatar
mom210
Pay no attention to the folks behind the curtain.
Pay no attention to the folks behind the curtain.
Posts: 2302
Joined: Wed Dec 28, 2005 2:05 pm
Date of your marriage (past or future): December 2nd, 1978
Gender: Female
Location: Georgia

Re: For those times when..........

Postby mom210 » Thu Jan 27, 2011 6:42 am

blitzweed wrote:The medication I take is just a cover as I have never had high BP or high chol. I was given some Cialis but I took one look at the side effects and didnt use it!
It sometimes happens if we enjoy foreplay so much that Mr. Floppy makes an appearance, tiredness and the timing of the med. all play a part.



My dh had HBP..and was on Cozaar and Lasix.. he began TRT and now has dropped the cozzar..anyway,, at least for him the 5 mg cialis doesn't have any side effects and is a great insurance policy.


Return to “Senior Sex”

Who is online

Users browsing this forum: No registered users